# SDR 2013FA0000655

- Difficulty date: October 30, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FUSELAGE RT LOWER SKIN, EXTERNAL, AT FS 339.0, BELOW STRINGER SL 1622.  DAMAGE DETERMINED TO BE BEYOND SRM LIMITS AFTER BLENDING TO REMOVE CORROSION.  REMAINING MATERIAL THICKNESS SENT TO MFG FOR EVALUATION.  REPLACED DAMAGED FASTENERS AND INSPECTED TO ENSURE ALL DAMAGE WAS REMOVED.  RESTORED PROTECTION FINISH IAW SRM, CH 51-20; DAMAGE ACCEPTED FOR CONTINUED OPERATION IAW REPAIR STATEMENT 340SDS034517.
